Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sleeplessness, have nose tickling, terrible sneezing, watering in left eye, imbalance, no relief with mucinex d. Will decadron shot help?

Sleepless for @three months.I haveMS. They said even slight sleep apnea can cause MS to worsen. Got a cpap . Used 2 weeks , nose has a tickle in it .terrible sneezing and left eye watering profusely .its making my confusion and balance much worse. It s the weekend so I can t see my doctor. Tried mucinex d and saline and prescription nose spray to no avail . What can I do. Would a shot of decadron help?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in
Decadron will not help the sleeplessness. I think simple steam inhalation and Tablet Fexofenadine 180 mg once a day ( its available OTC) can help you a lot. Also, try and get some ginger tea. If Fexofenadine is not available, please take Tablet Cetrizine 10 mg once daily.
The steam inhalation will help you take care of the secretions and the rest of it can be managed by the medication
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor